# SDR IXXA110021O

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 99,269 hours, 32,949 cycles
- Engine: Ge CFM562C1
- Engine time: 43,646 hours, 20,064 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Part time: 43,646 hours, 20,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN THROTTLES WERE RETARDED AT FL 37.0 NR 3 ENGINE FLAMED OUT. BEFORE THE CREW COULD ACCOMPLISH FLAME OUT CHECK LIST, THE ENG RELIT WITH NO PROBLEMS THE REMAINDER OF THE FLIGHT, LANDED WITHOUT FURTHER INCIDENT. MX ACCOMPLSHED TREE FAULT 51 WITH NO FAULT FOUND, REPLACED FUEL FILTERS AND CLEANED CDP TUBE.  OPS CHECK GOOD IAW MM 71-00-00, 73-11-10, ERH 70.01, CFM 73-21-10 AND GMM 3.124.  ACFT WAS RETURNED TO SERVICE.
